# SDR UPS04242057

- Difficulty date: March 5, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ENGINE NR 3 PYLON FWD MOUNT FITTING, BOTH FWD AND AFT LARGE AND FWD SMALL HOLES HAVE PITTING CORROSION.  REPAIR CARRIED OUT IAW EO B727-5440-11592-A APPENDIX B.
